Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 957061, 10 pages
http://dx.doi.org/10.1155/2009/957061
Research Article

On the Solvability of a Problem of Stationary Fluid Flow in a Helical Pipe

Department of Mathematics, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia

Received 28 March 2009; Accepted 24 May 2009

Academic Editor: Mehrdad Massoudi

Copyright © 2009 Igor Pažanin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor Pažanin, “On the Solvability of a Problem of Stationary Fluid Flow in a Helical Pipe,” Mathematical Problems in Engineering, vol. 2009, Article ID 957061, 10 pages, 2009. https://doi.org/10.1155/2009/957061.